# SDR DALA1110339857

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOOR PANEL 60B HAS 1EA TEAR AND SEVERAL PULL THROUGH RIVETS BS 617.  REMOVED FLOOR PANEL IAW DC9 SRM 51-30-5.  PANEL FOUND TO BE BEYOND REPAIR.  OBTAINED MATERIAL TO FABRICATE NEW PANEL PER ER/A 488738-14 DRILLED PANEL AND HAT CHANNELS UP IAW DC9 SRM 51-10-4.  DEBURRED COUNTERSUNK TREATED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED CHANNELS IAW DC9 SRM 51-30-2 & ER/A 488738-14.
